# SDR IPXA2025040207006

- Difficulty date: April 2, 2025
- Submitted: April 23, 2025
- Operation: Air carrier
- Aircraft: N470UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25486
- Aircraft time: 34,739 hours, 20,775 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Angle
- Part number: 149N763313
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON T CHORD AT STA 1180-1220 BL 57.50.  INSTALLED NEW T-CHORD FROM STA 1180 TO 1220 LBL 57. NUTPLATES-BACN11P3B6CG, BATCH 0004386857, QTY 17. RIVETS-MS20426AD3-6, BATCH 0004370829, QTY 34.  MS20470AD6-6, BATCH 0004377267, QTY 52. HI-LOKS-BACB30MY6K5X, BATCH 0004279034, QTY 24, HL11VF6-4, BATCH 0004270971, QTY 9. COLLARS-BACN10ZV3, BATCH 0000281333, QTY 33.  SEALANT- 04-001-0109, BATCH 0004371368, QTY 1. IAW SRM 51-40-02-0G
